Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SPGator

So I bought B5, initial breakout question (detailed for...)

My face has rarely ever broken out all of a sudden in the middle of the day. IT's almost ALL WAYS over night when i'm sleeping.

Well, I bought 2 GNC B5 bottles (100 tabs/500 mgs) and B-Complex Super 100 (GNC brand also).

Well, I had one whitehead/pimple this morning when I woke up. I took 3 pills after eating Micky Ds and one B-Complex and then I felt my face tingle in about 30 minutes. Well, about 2 hours later, the one whitehead I had was huge. Have not popped it yet, and will try not to.

Then, about 3-4 hours from the time I took the pills I noticed about 6 or 7 white heads pop up. Started to die down, then I took 2 when I got home, after I ate IHOP (which was at midnight) and then I took 2 more @ 4 AM BEFORE I ate my late night snack, which tonight was 4 pieces of toast.

I'm going into detail to make sure i'm doing this right...and b) that this is working. My skin still felt oily, and surely enough, my piss was as yellow as it as ever been (from B-Complex). But I want to make sure that the breakout is part of the Vitamin B.

Last ?.

Do I worry about popping the whiteheads with hot water or do I let them be. I hate this. I have to stand in front of people all day and the whiteheads are the first thing I always think of when I see someone looking at me. So how do I go about taking care of this. I'm not wasting anymore money on creams...vitamens, or anything until I go to my derm. March 9th for the showdown.

Son of a whore my skin is fucking tingling right now. If this don't work, a bullet will....

Share this post


Link to post
Share on other sites

well, dont expect the B5 to work in a day.

alot of people produced quick results, but im almost positive you wont see any improvement for maybe a week.

its a hard process but you just gotta grin and bear it, we've all been through and and we can all tell you, its worth it. do what you can to distract yourself from the acne, just make sure you stay focused ont he long term goal of being clearer.

id say give the GNC brand until you finish and then get TwinLab online, i hear people are getting better results with that. but take B5 at a minimum of a month before you decide it doesnt work. then id say go to a derm and theyll most likely prescribe accutane or something good that will work as well.

Share this post


Link to post
Share on other sites

I know I wont get results in a day. But i'm saying this, my face is breaking out. Not like I can ever remember it breaking out. This has to be because of the B5.

Im afraid of accutane. Ive read the side effects and the part about it making your skin sensative scares me. My face is already sensative. Thats the part a lot of people forget, especially derms even when they look at my face. Is how ridiculously sensative my face is.

I told them once, ill tell the derms again, only way to get rid of this is a)laser treatment and b) a newly invented product because I dont think there is a thing that can clear this bad of a face up.

Share this post


Link to post
Share on other sites

there is, you gotta have faith... and i wasnt aware there was laser treatment for acne =/

anyhow...

the B5 could very well possibly make you break out really badly. just keep with it, its the initial breakout, its supposed to happen. give it a month or 2 and youll most likely see results. probably before then...

Share this post


Link to post
Share on other sites

i think that you should still get on accutane. i seen your pics and your acne is severe man....b5 is good but accutane is more powerful...the doctor will monitor you and take blood test...you say your skin is sensitve,well make sure that you dont pick at any of your acne the whole time youre on it...

.b5 would be excellent to take after accutane for maintanence...i think that would be the best route for you

Share this post


Link to post
Share on other sites

my bad

yes it could be the b5, but since it was your first day it also might not be.

basically, unless you can think of something else that might have caused it, it was the B5. otherwise it wasnt. and either way, stick with the B5.

smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×